# SDR RAIA00802017

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 23,226 hours, 20,515 cycles
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Part number: 8266101
- Part serial: 200310097
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5597 - STL - BLEED 2 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE BLEED FAN AIR CONTROL VALVE.
